Duke Mathematical Journal

On the Maxwell-Klein-Gordon equation with finite energy

S. Klainerman and M. Machedon

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 74, Number 1 (1994), 19-44.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q40: PDEs in connection with quantum mechanics
Secondary: 35L99: None of the above, but in this section 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]


Klainerman, S.; Machedon, M. On the Maxwell-Klein-Gordon equation with finite energy. Duke Math. J. 74 (1994), no. 1, 19--44. doi:10.1215/S0012-7094-94-07402-4. http://projecteuclid.org/euclid.dmj/1077288008.

Export citation


  • [1EM] D. M. Eardley and V. Moncrief, The global existence of Yang-Mills-Higgs fields in $\mathbfM^3+1$, Comm. Math. Phys. 83 (1982), 171–212.
  • [2K1Ma] S. Klainerman and M. Machedon, Space-time estimates for null forms and the local existence theorem, preprint.
  • [3Str] R. S. Strichartz, Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), no. 3, 705–714.